Gelfand type quasilinear elliptic problems with quadratic gradient terms

Journal ar
Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire
  • Volumen: 31
  • Número: 2
  • Fecha: 01 enero 2014
  • Páginas: 249-265
  • ISSN: 02941449
  • Tipo de fuente: Revista
  • DOI: 10.1016/j.anihpc.2013.03.002
  • Tipo de documento: Artículo
  • Editorial: Elsevier Masson SAS 62 rue Camille Desmoulins Issy les Moulineaux Cedex 92442
In this paper, for 0<m1¿m(x)¿m2 and positive parameters ¿ and p, we study the existence of positive solution for the quasilinear model problem{-¿u+m(x)| ¿u|21+u=¿( 1+u) pin ¿,u=0on ¿¿. We prove that the maximal set of ¿ for which the problem has at least one positive solution is an interval (0, ¿*], with ¿* >0, and there exists a minimal regular positive solution for every ¿ ¿ (0, ¿*). We also prove, under suitable conditions depending on the dimension N and the parameters p, m1, m2, that for ¿= ¿* there exists a minimal regular positive solution. Moreover we characterize minimal solutions as those solutions satisfying a stability condition in the case m1=m2.© 2013 Elsevier Masson SAS. All rights reserved.

Palabras clave del autor

    Palabras clave indexadas

      Detalles de financiación